Pfaffian and Young tableaux
Commun. Korean Math. Soc. 1997 Vol. 12, No. 3, 789-796
Seul Hee Choi
Jeonju University
Abstract : We consider a Pfaffian and its combinatorial model. We give a bijection between Pfaffian and the generating function of weights of generalized Young tableaux by this combinatorial model, and we find an explicit formula for the Pfaffian by this bijection.
Keywords : Pfaffian, Young tableaux, nontouching paths
MSC numbers : 05A15
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd